Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"On Historical Value at Risk under Distribution Uncertainty"
written by Atsushi Iizuka, Yumiharu Nakano,
published by Journal of Mathematical Finance, Vol.5 No.2, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top